Jump to content
CrazyBoards.org

is normal feel sedated with olanzapíne


Recommended Posts

hello to everyone:

 

i just  got 3 weeks ago prescribed olanzapine (zyprexa) and just been feeling in the day sedated  even when the dose is at night only but i feel even with some sleep in daytime which is just disrupting my life completelly

 

this is normal?

 

best regards

wacko

Edited by Wacko
Link to comment
Share on other sites

Yes, zyprexa made me sleepy also, and it lasted during the day (groggy feeling/clouded head).  I don't recall how long it was before that side effect wore off though.  I want to say at least a month.  But in the beginning it did make me sleepy and groggy during the day.

Link to comment
Share on other sites

Yes...olanzapine made me VERY groggy. My brain  was in a fog most of the timeI remember falling asleep at a work meeting and i should never have been driving a car at that time. It's a miracle that i was not in an accident. I was on it 6 months and during that time i never adjusted to it. I was always very tired except when i was tapering off it in the last few weeks.

Link to comment
Share on other sites

that is exactly how i feel very  tired at daytime, somewhat dizzy and  my mind is not that clear at daytime, at night can not sleep ,also can not get focused in  what i am doing when feel sleepy is worst

Link to comment
Share on other sites

  • 2 weeks later...

@Wacko I only went up to 5mg of Zyprexa and it was very calming especially into the morning. I'm not sure that it actually went away though. I think I just got used to it. Zyprexa is very settling so if you're feeling a bit sedated, it's doing exactly what it should be doing. Do you take it with any other medications?

Link to comment
Share on other sites

On 4/22/2017 at 6:28 PM, Wacko said:

hello to everyone:

 

i just  got 3 weeks ago prescribed olanzapine (zyprexa) and just been feeling in the day sedated  even when the dose is at night only but i feel even with some sleep in daytime which is just disrupting my life completelly

 

this is normal?

 

best regards

wacko

Zyprexa conks me out the first day I take it, but it doesn't do nearly as much after that. But I feel like complete shit the day after taking it the first time. 

Link to comment
Share on other sites

Was too extreme and not beriable and by my own reduced the dose without warn to my doctor still having some troubles at daytime specially at morning with some feeling of get tired by no reason and in afternoon also feel tired and I don't know I don't feel like myself.

On this month will have doctor appointment will have to talk to him

Best regards

Francisco

 

 

Edited by Wacko
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...